# SDR CA041129011

- Difficulty date: November 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,983 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Coupling
- Part number: C3010020211
- Condition: Broken
- Location: Actuator
- Component: Actuator, Cessna
- Component part number: C3010020104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STUDENT AND INSTRUCTOR WERE PERFORMING A WALK AROUND OF THE AIRCRAFT BEFORE GOING FOR A LESSON.  STUDENT SELECTED FLAPS DOWN THEY STARTED TO GO DOWN THEN THE FLAPS STOPPED MOVING BUT THE MOTOR KEPT RUNNING.  FLAP MOTOR WAS REMOVED AND IT WAS FOUND THAT THE COUPLING BETWEEN THE MOTOR AND THE ACTUATOR HAD BROKEN.  NEW COUPLING WAS INSTALLED AND THE FLAPS WORKED CORRECTLY.
